# SDR IPXA09656596

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585613
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MC DECK FLOOR PANEL POS 1 O/B RIGHT AT STA 368 HAS 1.25 X .875 INCH HOLE.  FABRICATED REPLACEMENT PANEL PER EO D767-5320-9693-F.
